# SDR GTIA2016080501525

- Difficulty date: August 5, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N519NK
- Make and model: Airbus A319-132
- Aircraft serial: 2723
- Aircraft time: 30,777 hours, 17,881 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Corroded
- Location: Lt Wing
- Component: Wing, Airbus
- Component part number: D57252402000
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL 2, LT WING TOP SKIN PANEL 1, RIB 13.  REPAIRED ON RAF 01 2046811-1, NR 846N189.
